# SDR ASOA20150902167

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 26,264 hours, 15,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  CARGO DOOR LOWER BEAM CORRODED BETWEEN FRAME 65-68.  R & R CARGO DOOR LOWER BEAM IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
